# SDR UIEA2018061201143

- Difficulty date: June 13, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N404KZ
- Make and model: Boeing 747481F
- Aircraft serial: 34283
- Aircraft time: 40,707 hours, 8,480 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT LOWER AFT CARGO WEB AT BS1670-1674 FOUND CRACKED AND TIME-LIMITED REPAIR PER EO4453B488 REV 0 PART 1. AFT CARGO COMPT BS1660-1680 RBL 10"-20" FLR WEB PERMANENT REPAIRED AS PER SRM 51-70-13-2R-1 REPAIR 1 AND SRM 51-20-08 STEP 5 A.
